Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007 (2007), Article ID 54159, 4 pages
http://dx.doi.org/10.1155/2007/54159
Research Article

Lebesgue Measurability of Separately Continuous Functions and Separability

Department of Mathematical Analysis, Chernivtsi National University, Kotsjubyns'koho 2, Chernivtsi 58012, Ukraine

Received 4 September 2006; Accepted 22 April 2007

Academic Editor: Peter Johnson

Copyright © 2007 V. V. Mykhaylyuk. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

V. V. Mykhaylyuk, “Lebesgue Measurability of Separately Continuous Functions and Separability,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 54159, 4 pages, 2007. doi:10.1155/2007/54159